# SDR GTIA030981

- Difficulty date: November 17, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - E/E COMPARTMENT STATION 160 L25L CRACKED.  REMOVED SHEAR TIE SECTION AT STATION 148 LONGERON 26L-24L.  REMOVED LONGERON SECTION FROM STATION 141-170.  FABRICATED LONGERON SECTION AND TWO LONGERON SPLICES.  FABRICATED SHEAR TIE SPLICE.  INSTALLED NEW LONGERON SECTION.  INSTALLED NEW SHEAR TIE SPLICE.  (M)
